How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dermadoc Your Own Question
Dermadoc
Dermadoc, Board Certified Dermatologist
Category: Dermatology
Satisfied Customers: 2394
Experience:  MBBS, DNB DERMATOLOGY
19010125
Type Your Dermatology Question Here...
Dermadoc is online now
A new question is answered every 9 seconds

I have a rash on my side it hurts and burns I am taking Valtrex

Resolved Question:

I have a rash on my side it hurts and burns I am taking Valtrex and a steroid and it is getting worse and my doc told me to put some athletes foot cream on it and it is still getting worse. I think it looks like shingles or herpes but it doesn't hurt around it just itches .
Submitted: 6 years ago.
Category: Dermatology
Expert:  Dermadoc replied 6 years ago.

Dermadoc :

hello

Dermadoc :

is it possible for you to send a photo?/

Customer:

Full Size Image

Customer:

I also got a tattoo in this spot about 3 weeks ago

Dermadoc :

hello

Dermadoc :

thanks for the photos

Dermadoc :

its not herpes

Dermadoc :

it does have multiple fluid filled blisters which resembles a case of irritant contact dermatitis

Dermadoc :

u need to apply a stronger steroid cream on it

Dermadoc :

like mometasone furoate cream once daily

Dermadoc :

still if its not subsiding in 2 days, its time to see a doctor again

Dermadoc :

or you can post here and let me know

Dermadoc :

also take tablet claritin 5 mg once daily to control the allergy

Customer:

Thank you very much. Where can I obtain that cream? What is a common name for it? So is this an allergic reaction to my tattoo?

Dermadoc :

you will need a prescription from your local doctor for the cream

Dermadoc :

momate, elocon are some of the brand names

Dermadoc :

it is an allergic reaction probably to the dye in the tatoo

Dermadoc :

?


hope this answer was useful. please click on the green accept button if so. any bonus or positive feedback would be appreciated.


 

Dermadoc and other Dermatology Specialists are ready to help you